Journal: J. Nonlinear Science

Volume 12, Issue 6

553 -- 583Eduardo D. Sontag. r +1 Experiments Are Enough for Identification
585 -- 617Shui-Nee Chow, Yong Li, Yingfei Yi. Persistence of Invariant Tori on Submanifolds in Hamiltonian Systems
619 -- 640Frithjof Lutscher, Angela Stevens. Emerging Patterns in a Hyperbolic Model for Locally Interacting Cell Systems
641 -- 676Pau Atela, Christophe Golé, Scott Hotton. A Dynamical System for Plant Pattern Formation: A Rigorous Analysis

Volume 12, Issue 5

423 -- 444Friedemann Schuricht. Global Injectivity and Topological Constraints for Spatial Nonlinearly Elastic Rods
445 -- 478Gero Friesecke, Florian Theil. Validity and Failure of the Cauchy-Born Hypothesis in a Two-Dimensional Mass-Spring Lattice
479 -- 504Bob Rink. Direction-Reversing Traveling Waves in the Even Fermi-Pasta-Ulam Lattice
505 -- 551María Higuera, José M. Vega, Edgar Knobloch. Coupled Amplitude-Streaming Flow Equations for Nearly Inviscid Faraday Waves in Small Aspect Ratio Containers

Volume 12, Issue 4

283 -- 318Jerry L. Bona, Min Chen, Jean-Claude Saut. Boussinesq Equations and Other Systems for Small-Amplitude Long Waves in Nonlinear Dispersive Media. I: Derivation and Linear Theory
319 -- 345Jeff Moehlis. Canards in a Surface Oxidation Reaction
347 -- 394Robert L. Pego, Henry A. Warchall. Spectrally Stable Encapsulated Vortices for Nonlinear Schrödinger Equations
395 -- 413Jiahong Wu. Bounds and New Approaches for the 3D MHD Equations
415 -- 422Adrian Constantin, Walter A. Strauss. Stability of the Camassa-Holm solitons

Volume 12, Issue 3

169 -- 205Bernard Deconinck, Bela A. Frigyik, J. Nathan Kutz. Dynamics and Stability of Bose-Einstein Condensates: The Nonlinear Schrödinger Equation with Periodic Potential
207 -- 240Peter Ashwin, Xin-Chu Fu. On the Geometry of Orientation-Preserving Planar Piecewise Isometries
241 -- 281Tyler McMillen, Alain Goriely. Tendril Perversion in Intrinsically Curved Rods

Volume 12, Issue 2

85 -- 112Martin Mönnigmann, Wolfgang Marquardt. Normal Vectors on Manifolds of Critical Points for Parametric Robustness of Equilibrium Solutions of ODE Systems
113 -- 141Phil Diamond, Igor Vladimirov. Set-Valued Markov Chains and Negative Semitrajectories of Discretized Dynamical Systems
143 -- 167Gloria Marí Beffa, Jan A. Sanders, Jing Ping Wang. Integrable Systems in Three-Dimensional Riemannian Geometry

Volume 12, Issue 1

1 -- 26Naresh Malhotra, N. Sri Namachchivaya, Robert J. McDonald. Multipulse Orbits in the Motion of Flexible Spinning Discs
27 -- 58Dmitry V. Treschev. Multidimensional Symplectic Separatrix Maps
59 -- 83Robert L. Pego, Jose R. Quintero. A Host of Traveling Waves in a Model of Three-Dimensional Water-Wave Dynamics